MAUDE Adverse Event Report: Stryker Orthopaedics-Mahwah MRHK TIB INS 13MM XS/S S1/S2; prosthesis, knee, femorotibial, constrained, cemented, metal/polymer

Stryker Orthopaedics-Mahwah MRHK TIB INS 13MM XS/S S1/S2; prosthesis, knee, femorotibial, constrained, cemented, metal/polymer
Catalog Number 64813213
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/27/2026
Type of Reportable Event Serious Injury
Event or Problem Description
As reported: "patient revised due to chronic infection.No other information available due to hospital policy." surgery performed 1 day after date of awareness.All components except a baseplate and stem(s) were removed.Left dfr.Revision, infection.
 
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.The following devices were also listed in this report: gmrs small femoral bushing; cat# 64952105; lot# lne117; qty : (b)(4).Mrhk bumper ins 3 degrees; cat# 64813233; lot# lmn053.Mrhk tibial sleeve; cat# 64812140; lot# lmx600.Mrh tib rot comp xs-xl; cat# 64812100; lot# 220030.Gmrs dist fem comp sml l 65mm; cat# 64952010; lot# tae7y.Gmrs extension piece 50mm; cat# 64950650; lot# h3lxu.Gmrs small axle; cat# 64952115; lot# ctd114548.Mrs cvd fem st w/o body 17x127; cat# 64853817; lot# 254830a.Mrh tibial b/plt keel sml 2; cat# 64813111; lot# ty69d.Dcon p-fit stem cocr 13mmx80mm; cat# 64786398; lot# epb9r.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.

Brand Name
MRHK TIB INS 13MM XS/S S1/S2
Common Device Name
prosthesis, knee, femorotibial, constrained, cemented, metal/polymer
Manufacturer (Section D)
Stryker Orthopaedics-Mahwah
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
Stryker Orthopaedics-Limerick
raheen business park
limerick NA
EI   NA
Manufacturer Contact
deepan raju srinivasan
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key50430781
Report Number0002249697-2026-00756
Device Sequence Number13354843
Product Code KRO
UDI-Device Identifier07613327043792
UDI-Public07613327043792
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K994207
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number64813213
Device Lot NumberLLT568
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/27/2026
Initial Report FDA Received Date08/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age77 YR
Patient SexMale